American Nuclear Society
Home

Home / Publications / Transactions / Volume 115 / Number 1

Using Directional Diffusion Coefficients for Nonlinear Diffusion Acceleration of the First Order SN Equations in Near-Void Regions

Sebastian Schunert (INL), Hans Hammer, Jijie Lou (Texas A&M), Yaqi Wang, Javier Ortensi, Frederick Gleicher, Benjamin Baker, Mark DeHart, Richard Martineau (INL)

Transactions / Volume 115 / Number 1 / November 2016 / Pages 499-503

 
Questions or comments about the site? Contact the ANS Webmaster.
advertisement